# SDR UALA2012031901782

- Difficulty date: March 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 63,160 hours, 8,954 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 32153947
- Part serial: 379
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR DEMAND C1 HYD PUMP APPEARS TO RUN CONT REGARDLESS OF SWITCH POSIT.  REPLACED MODULATING SHUTOFF VALVE C1 HYD PUMP AS PER MM.  ALL OPS AND CHECK OKAY.
